An Addition to the Definition of a Stable Bridge and an Approximating System of Sets in Differential Games

V. N. Ushakov, V. I. Ukhobotov, A. E. Lipin

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)268-280
Число страниц13
ЖурналProceedings of the Steklov Institute of Mathematics
Том304
Номер выпуска1
DOI
СостояниеОпубликовано - 1 янв 2019

Отпечаток

Differential Games
Game
Instant

Предметные области ASJC Scopus

  • Mathematics (miscellaneous)

Предметные области WoS

  • Математика, Прикладная
  • Математика

Цитировать

@article{dfc5a9d4e43e4d429a54905ab411cf36,
title = "An Addition to the Definition of a Stable Bridge and an Approximating System of Sets in Differential Games",
author = "Ushakov, {V. N.} and Ukhobotov, {V. I.} and Lipin, {A. E.}",
year = "2019",
month = "1",
day = "1",
doi = "10.1134/S0081543819010206",
language = "English",
volume = "304",
pages = "268--280",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "1",

}

An Addition to the Definition of a Stable Bridge and an Approximating System of Sets in Differential Games. / Ushakov, V. N.; Ukhobotov, V. I.; Lipin, A. E.

В: Proceedings of the Steklov Institute of Mathematics, Том 304, № 1, 01.01.2019, стр. 268-280.

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

TY - JOUR

T1 - An Addition to the Definition of a Stable Bridge and an Approximating System of Sets in Differential Games

AU - Ushakov, V. N.

AU - Ukhobotov, V. I.

AU - Lipin, A. E.

PY - 2019/1/1

Y1 - 2019/1/1

UR - http://www.scopus.com/inward/record.url?scp=85066787952&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000470695400019

U2 - 10.1134/S0081543819010206

DO - 10.1134/S0081543819010206

M3 - Article

VL - 304

SP - 268

EP - 280

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

IS - 1

ER -